# SDR UPS98826413

- Difficulty date: March 31, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N803UP
- Make and model: Doug DC-8-73F
- Aircraft serial: 46073
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Doubler
- Part number: 5612298339
- Condition: Corroded
- Location: Bs 10-30
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE-C, COCKPIT SUB FLOOR AT STA -30 TO -10, RBL 24 TO 29, THE FINGER DOUBLER HAS HEAVY CORROSION.  REMOVED, FABRICATED AND INSTALLED REPLACEMENT DOUBLER IAW DWG 5612298 AND SRM 51-1-20D.
